# SDR YENA2021032300183

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 28,708 hours, 18,768 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (W/O 1099822 TASK CARD) E21-212-01 IS A MAJOR REPAIR ON LEFT WING RIB #5 UPPER ATTACHMENT HOLES; REPAIR ACCOMPLISHED ON TASK CARD E21-212-01.
